# SDR DL72E980585

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Part number: 64083358
- Condition: Cracked
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING FUEL TANK SPANWISE BEAM NR 1 WEB WAS FOUND CRACKED AT APPROX LBL 3, JUST BELOW THE CHEM-MILL RADIUS.  THE RESULTING CUTOUT IS 2.9 (INB'D-OUTB'D) BY 0.5.  REPAIRED PER ERA 331472-14.
